# SDR CALA2014071191422

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 540MB HAS TWO EACH GOUGED FASTENER S HOLES.  REAMED TWO EACH HOLES ON PANEL 540MB, COLD WORKED HOLES & REAMED.  FABRICATED TWO BUSHINGS & INSTALLED ON PANEL.  BRIDGE PLATE INSTALLED WET IAW SRM 57-21-11 PARA 5 B FIG 202.  PANEL REQUIRES RE-INSPECTION IAW SRI57-21-11 PAGES 207 - 208.  FIRST INSPECTION AFTER ACFT 1ST FLIGHT 31100 FC & SUBSEQUENT 3600 FC.
